# SDR R7MR3390

- Difficulty date: June 9, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL2B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 70BM041720
- Part serial: 00355
- Condition: Failed
- Location: Engine
- Part time: 318 hours, 766 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HIGH OIL CONSUMPTION (SMOKING).  THIS IS THE SECOND OCCURRENCE FOR OIL CONSUMPTION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  .
